Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Triple-systems as transformations, and their paths among triads


Author: H. S. White
Journal: Trans. Amer. Math. Soc. 14 (1913), 6-13
MSC: Primary 05B07
MathSciNet review: 1500932
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500932-7
Article copyright: © Copyright 1913 American Mathematical Society